| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, line was removed due to it being positional and multiple kinks in catheter.Recommend replacement of picc since picc is extremely positional with arm movements and tip is in mid svc which is not ideal location for cpn.Positional on line removal noted multiple kinks in catheter.No xray image of arm obtained.
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.A batch history review (bhr) of regx2173 showed one other similar product complaint(s) from this lot number.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported, line was removed due to it being positional and multiple kinks in catheter.Recommend replacement of picc since picc is extremely positional with arm movements and tip is in mid svc which is not ideal location for cpn.Positional on line removal noted multiple kinks in catheter.No xray image of arm obtained.Additional information received on 5/25: catheter was inserted 9cm above the antecubital fossa with 4cm left external.